# SDR SWAA2021100424277

- Difficulty date: September 28, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 44,169 hours, 28,844 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Seal Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE WEDGE SEAL BRACKET CRACKED AFT OF #1 ENGINE STRUT ; / [01] R&R LEFT WING UPPER TRAILING EDGE WEDGE SEAL BRACKET PER M.M 20-50-11
